# SDR MASA200400286

- Difficulty date: May 23, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 15,288 hours, 11,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE ORANGE SECTION OF THE FLOOR PROXIMITY LIGHTING AT THE EMERGENCY EXIT WAS NOT ILLUMINATED DURING THE PREFLT CHECKS. CONTRACT MAINTENANCE WAS CALLED OUT AND FOUND THE CONNECTOR LOOSE BETWEEN THE SECTIONS ON THE FLOOR.  RESECURED THE CONNECTOR, ACCOMPLISHED AN OPS CHECK, OPS CHECK WAS GOOD.  A/C DEPARTED WITHOUT FURTHER INCIDENT.  NO PARTS USED.
